ISSN: 1300-7777 E-ISSN: 1308-5263
Gingival and lip hypertrophy induced by cyclosporin A treatment in an aplastic anemia patient [Turk J Hematol]
Turk J Hematol. 2009; 26(2): 104-104

Gingival and lip hypertrophy induced by cyclosporin A treatment in an aplastic anemia patient

Illias Tazi
Hematology And Pediatric Oncology Department, Hospital, Casablanca, Morocco

Keywords: cyclosporine, lip, gingival, hypertrophy, aplastic anemia


Aplastik anemili bir hastada siklosporin A tedavisi ile indŁklenen gingiva ve dudak hipertrofisi

Illias Tazi
Hematology And Pediatric Oncology Department, Hospital, Casablanca, Morocco



Illias Tazi. Gingival and lip hypertrophy induced by cyclosporin A treatment in an aplastic anemia patient. Turk J Hematol. 2009; 26(2): 104-104

Corresponding Author: Illias Tazi, Morocco


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686